# SDR SWAA2022010548031

- Difficulty date: November 27, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT ORSS 261 APPROX AT LT WING ; 2021-536697 / [01] REPLACED CORRUGATED PLATE AND FASTENERS LOC TRAILING EDGE LOCATED AT ORSS 261 APPROX AT LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02.; [02] REPLACED CORRUGATED PLATE AND FASTENERS LOC TRAILING EDGE LOCATED AT ORSS 261 APPROX AT LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02.
